# SDR SIMA20150416001

- Difficulty date: April 16, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 36,089 hours, 32,992 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Duct
- Condition: Unknown
- Location: Supply
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AT 27,000 DURING CLIMB, FLIGHT CONTROLS SHOOK VIOLENTLY & A BUZZING NOISE.  ACFT WAS TAKEN OFF AUTO PILOT, CONDITION CONTINUED.  DURING DESCENT GOT WORSE.  DECLARED AN EMERGENCY, AND LANDED.   R & R RT SUPPLY DUCT FROM RT DTCV TO HEAT EXCHANGER.
